# SDR A6WA201305084947

- Difficulty date: April 27, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Left
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER CORE COWL LEFT LOWER #434AB HAS 4 CHAFE /DENT AREAS, 2 OF THE DENTS THAT WERE OUT OF LIMITS WERE LESS THAN 6" & REQUIRED REO.  FOLLOWED REO 601R-71-12-4166 WHICH SAID TO FOLLOW CMM 71-12-01 REPAIR ORDER SRS046 TO REPAIR DAMAGE AREAS THAT WERE OUT OF LIMITS.  1 CHAFE WAS IN LIMITS & BLENDED SMOOTH & 3 DENTS REPAIRED.
